Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 8, Pages 513-520
http://dx.doi.org/10.1155/S0161171200003598

On the stability of generalized gamma functional equation

Department of Mathematics, Kangnam University, Suwon 449–702, Korea

Received 1 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gwang Hui Kim, “On the stability of generalized gamma functional equation,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 513-520, 2000. https://doi.org/10.1155/S0161171200003598.